# SDR AALA201807179032

- Difficulty date: July 13, 2018
- Submitted: July 17, 2018
- Operation: Air carrier
- Aircraft: N388AA
- Make and model: Boeing 767323
- Aircraft serial: 27448
- Aircraft time: 93,980 hours, 15,143 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Broken
- Location: L4 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DOOR 4L ASSIST HANDLE BROKE OFF. MAINTENANCE INSTALLED DOOR 4L ASSIST HANDLE PER AMM 20-11-00 AND PERFORMED SATISFACTORY OPERATIONAL CHECK.
